# SDR CHIRNC#24635

- Difficulty date: April 20, 2022
- Submitted: October 14, 2022
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Make and model: Skrsky CH34C
- Engine: Ge CT58*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bearing
- Part number: AAP539965
- Condition: Worn
- Location: Engine Fuel Cont
- Part time: 168 hours
- Component: Engine Fuel Con, Hamstd, 7257255
- Component part number: 6003T91P13
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FCU UNIT RECEIVED  FOR WARRANTY  INSP/ TEST.  CUSTOMER FAULT: N1/NG OVERSPEED “107%” OF THE #1 ENGINE. ENGINE ASSY INSTALLED ON TEST BED TO DIAGNOSE CAUSE OF THE OVERSPEED AND FOUND THE VARIABLE VANE SCHEDULE N1/NG 4201 RPM TOO FAST AT THE .75 DEGREE VANE ANGLE.
CONFIRMED CUSTOMER FAULT. DURING TEARDOWN/ INVESTIGATION FOUND THAT THE TOES OF THE FLYWEIGHTS HAD BECOME BOUND WITH/ INTO THE SURFACE OF THE SEAT (P/N: AAP-539965) 
A PREVIOUS FCU HAD COME IN WITHT HE SAME ISSUE IN 2021 .  
IT WAS NOTED UPON RECEIVAL OF THE LOT OF AAP BEARINGS ON PO-001249-21 LOT 13014 MANF DATE  28 AUG 13 THAT THE HARDENED SURFACE DID NOT APPEAR TO BE CORRECT. 
SO FAR WE HAVE NOTED BOTH DAMAGED BEARINGS HAVE FLOWN LESS THAN 300 HOURS. TYPICAL LIFE IS 4000 HOURS.
